# SDR R61A2025121700534

- Difficulty date: November 21, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066351001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO FRAME 78, STRINGER 29L FOUND A CORRODED SUPPORT BAG. AFT CARGO SUPPORT BAG REMOVED AND REPLACED IAW SRM 51-41-01.
